| Model Number |
SCX-420 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burn(s) (1757); Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "burn" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: burn.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient reported 3rd degree burns in the area that contained the implants.And "it felt like the gel heated up in my chest." this record for unknown side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, weight to the spec, voids, deformation.Cloudy was observed, after autoclave disinfection process.Based on the device analysis, the final assessment is: no issues found related with the manufacturing process.The event of delayed healing is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient additionally reported, "ongoing issues with the healing of the wounds".Healthcare professional reported, burn.Not related to the device.